# SDR 96ZZZX2873

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 1C2710
- Condition: Mismanufactured
- Location: Impeller Bearing
- Component: Airborne
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL PUMP IMPELLER BEARING INSTALLED INCORRECTLY.  (WRONG SIDE UP.)  FROM THE WEAR PATTERN ON IT, IT APPEARS TO HAVE COME FROM THE FACTORY IN THIS CONDITION.  RECOMMEND INSTALL CORRECTLY.
